MathSciNet Relay Station
MathSciNet bibliographic data
MR2755670 65L99
Khan, Majid; Hussain, Mazhar Application of Laplace decomposition method on semi-infinite domain. Numer. Algorithms 56 (2011), no. 2, 211–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement